MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAG TIGHTROPE II; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAG TIGHTROPE II; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAG TIGHTROPE II
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 18-feb-2026, a sales representative reported via email that two ar-1558rtt2 fibertag tightrope ii implants and one ar-1588rt-2j tightrope ii rt with deploying suture broke between the two buttonholes during tensioning on the femoral side of an acl reconstruction.The procedure was completed using post-and-washer fixation on both the femur and tibia.This issue was discovered intraoperatively on (b)(6) 2026, with no reported patient harm.Additional information was received on 24-feb-2026: the case was completed using products from another manufacturer.All three failed implants were removed from the patient.The surgery experienced an approximate 1.5-hour delay.No increase in the level of anesthesia was reported; however, anesthesia duration was prolonged due to the extended surgical time.Additional information was received on 05-mar-2026: the procedure duration was extended by approximately 1.5 hours due to the reported device issue.The anesthesia time was prolonged because additional time was needed to address and resolve the product malfunction to complete the procedure.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, excessive force used during suture passing/tightening /tensioning and/or the device coming in contact with another device during use.

Brand Name
FIBERTAG TIGHTROPE II
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24563236
Report Number1220246-2026-01334
Device Sequence Number12976931
Product Code MBI
UDI-Device Identifier00888867426672
UDI-Public(01)00888867426672(11)250825(17)300731(10)15487722
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAG TIGHTROPE II
Device Catalogue NumberAR-1588RTT2
Device Lot Number15487722
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date02/18/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown